Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 29, NWS Jackson, MS

February 13, 2007Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 13, 2007, 5:27 AM CST for Lamar County, Mississippi. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 13, 2007, 5:27 AM CST (11:27 UTC)
Expired
Feb 13, 2007, 6:00 AM CST
In force
33 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Lamar County, MS

What was reported inside it

TimeReportWhereRemark
Feb 13, 5:58 AM CSTHAIL 0.755 Nne Lumberton, MSDIME TO PENNY HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 13, 2:43 AM CSTTornado WatchSPC10 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2007-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2007-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 131127
SVRJAN
MSC073-131200-
/O.NEW.KJAN.SV.W.0029.070213T1127Z-070213T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
527 AM CST TUE FEB 13 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAMAR COUNTY IN SOUTHEAST MISSISSIPPI
  THIS INCLUDES THE CITY OF WEST HATTIESBURG

* UNTIL 600 AM CST

* AT 527 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 11 MILES WEST OF LUMBERTON...MOVING EAST AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  LUMBERTON...
  PURVIS AND
  WEST HATTIESBURG.

THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3119 8966 3100 8965 3100 8935 3135 8935

$$

GARRETT
1 follow-up statement
000 
WWUS54 KJAN 131138
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
538 AM CST TUE FEB 13 2007

MSC073-131200-
/O.CON.KJAN.SV.W.0029.000000T0000Z-070213T1200Z/
LAMAR MS-
538 AM CST TUE FEB 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CST
FOR LAMAR COUNTY...

AT 538 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PURVIS...OR ABOUT 13 MILES SOUTH OF WEST HATTIESBURG...
MOVING EAST AT 50 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3119 8966 3100 8965 3100 8935 3135 8935

$$

GARRETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 4:02 AM CST, 1 hour 25 minutes earlier.

Area forecast discussion, Feb 13, 4:02 AM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
402 AM CST TUE FEB 13 2007

.SHORT TERM...AN ACTIVE DAY IS IN PROGRESS FOR THE ARKLAMISS
REGION THIS MORNING.  WATER VAPOR IMAGERY SHOWS THE UPPER LOW MOVING
OVER EASTERN OKLAHOMA THIS MORNING.  THE SURFACE LOW IS SITUATED
OVER WEST CENTRAL ARKANSAS WITH THE ACTUAL COLD FRONT STRETCHING
ACROSS TEXAS FROM KTRL TO KSJT.  THE INITIAL SURFACE CONVERGENCE
AXIS IS CURRENTLY MOVING QUICKLY ACROSS THE CWFA.  SHOWERS AND
THUNDERSTORMS ASSOCIATED WITH THIS AREA LOCATED EAST OF THE
INTERSTATE 55 CORRIDOR...AND APPROACHING THE INTERSTATE 59
CORRIDOR.  DEW POINTS ARE RISING OVER THE AREA...REACHING AT OR
AROUND 60 FROM HBG TO NEAR MLU.  AS THE ENVIRONMENT HAS BEEN
BECOMING MORE FAVORABLE...WE HAVE ALSO SEEN AN INCREASE IN RADAR
ACTIVITY ACROSS SOUTHERN PORTIONS OF THE CWFA...AS EXPECTED. AS THIS
BAND OF SHOWERS AND THUNDERSTORMS MOVES EAST THROUGH THE AREA...THE
MAIN AREA OF CONCERN LOOKS TO REMAIN SOUTH OF THE INTERSTATE 20
CORRIDOR WHERE MORE MOISTURE WILL BE LOCATED.

ONCE THIS INITIAL CONVERGENCE AXIS MOVES THROUGH THE AREA...WE
SHOULD BE ABLE TO GET A BREAK IN THE ACTIVITY UNTIL THE ACTUAL COLD
FRONT MOVES THROUGH THE AREA.  THE FRONT SHOULD BEGIN TO MOVE
THROUGH THE CWFA...MAINLY BETWEEN 15Z-21Z.  ANOTHER ROUND OF SEVERE
THUNDERSTORMS WILL BE POSSIBLE WITH THIS SECONDARY ROUND OF SEVERE
WEATHER.  AT THIS POINT...THE SURFACE LOW WILL BE MOVING INTO
CENTRAL TN. THE MAIN AREA OF CONCERN WITH THIS SECONDARY ROUND WILL
SHIFT TO THE NORTHEAST AND EAST CENTRAL PORTIONS OF THE FORECAST
AREA...MAINLY ALONG AND NORTHEAST OF A GREENWOOD TO FOREST TO LAUREL
LINE. INSTABILITY OVER THIS REGION WILL BECOME GREATER...EVEN MORE
SO THAN WHAT WE HAVE/WILL SEE OVER THE CWFA WITH THIS INITIAL ROUND
OF SEVERE WEATHER.  ML CAPES OVER THIS REGION WILL INCREASE TO
AROUND 800-1000 J/KG AND DEW POINTS WILL GET TO NEAR OR AROUND 60
OVER EASTERN AND SOUTHERN PORTIONS OF THE CWFA. HEIGHTS AND
PRESSURES WILL FALL A BIT AS THE SYSTEM MOVES OVER THIS AREA. AND
LAPSE RATES WILL BECOME A LITTLE STEEPER OVER THIS AREA AS 500MB
TEMPS COOL TO AROUND -18C TO -20C...WITH 925MB TEMPS RANGING FROM
12C TO 14C OVER THIS AREA. AGAIN...WITH THIS ROUND OF SEVERE
WEATHER...THE MAIN CONCERN WILL BE HAIL. THIS THREAT WILL BEGIN TO
DIE DOWN DURING THE EARLY AFTERNOON HOURS...ENDING BETWEEN 20Z-22Z.
SHOWERS WILL LINGER OVER THE NORTHEASTERN PORTION OF THE CWFA
THROUGH THE EVENING HOURS BEFORE CLEARING OUT BY AROUND MIDNIGHT
TONIGHT.

ONCE THIS MOVES THROUGH...THE BIG STORY WILL BE COLD TEMPERATURES
MOVING INTO THE REGION.  HIGH TEMPERATURES EARLY THIS AFTERNOON WILL
BE REACHING THE LOWER TO MIDDLE 70S ACROSS THE SOUTHEASTERN PORTION
OF THE CWFA...MIDDLE TO UPPER 60S ALONG THE NATCHEZ TRACE...AND
COOLER IN THE UPPER 50S IN THE DELTA REGION.  MUCH COOLER
TEMPERATURES WILL MOVE INTO THE AREA BEHIND THIS FRONT WITH LOWER TO
MIDDLE 30S FOR LOW TEMPERATURES TONIGHT AND HIGHS ON WEDNESDAY ONLY
REACHING THE LOWER 40S WITH A FEW MIDDLE 40S SNEAKING IN OVER THE
SOUTH. /14/

.LONG TERM...QUIET EXTENDED PORTION OF THE FCST WHICH WILL MAINLY BE
JUST A TEMP FORECAST. A RATHER COLD AIRMASS WILL CONTINUE TO PUSH
INTO THE AREA WED NIGHT THROUGH THU NIGHT WITH TEMPS BEGINNING TO
MODERATE THIS WEEKEND.

WED NIGHT THROUGH FRI MORNING...HIGH PRESSURE WILL CONTINUE TO MOVE
SOUTH THROUGH THE PLAINS WITH CAA CONTINUING THROUGH THE NIGHT WED
AND INTO THU NIGHT. WITH TEMPERATURES STRUGGLING TO WARM MUCH WED
THERE SHOULD BE NO PROBLEM SEEING LOWS THU MORNING IN THE 20S TO
NEAR 30 EVEN WITH A GOOD BIT OF CLOUD COVER EXPECTED. THERE IS AN
OUTSIDE CHANCE OF SEEING A FEW FLURRIES ACROSS THE NRN 3RD OF THE
CWA WED NIGHT AND THU MORNING. THE SNDG WILL BE BELOW FREEZING BUT
THERE IS JUST NOT A LOT OF MOISTURE TO WORK WITH SO I WILL KEEP THE
FCST DRY RIGHT NOW. THU WILL BE ANOTHER COLD DAY. H925 TEMPS WILL
ONLY BE IN THE -6 TO -4 RANGE. EVEN WITH CLOUDS STARTING TO THIN OUT
DURING THE DAY THESE LL TEMPS WILL MAKE IT HARD FOR MANY LOCATIONS
ALONG AND NORTH OF I 20 TO EVEN APPROACH 40 DEGREES. I LIKE THE
PREVIOUS FCST FOR HIGHS WHICH IS A FEW DEGREES COOLER THAN THE NEW
MEX SO I WILL STICK CLOSER TO THAT THAN THE GUI. NOW WITH SKIES
STARTING TO CLEAR OUT LATE IN THE DAY THU AND HIGHS ONLY IN THE
UPPER 30S TO LOWER 40S THE STAGE WILL BE SET FOR A COLD NIGHT...AS A
MATTER OF FACT THIS LOOKS TO BE THE COLDEST NIGHT THIS YEAR AND
COLDEST SINCE THAT COLD SNAP WE HAD IN EARLY DEC WHERE SOME PLACES
GOT INTO THE MID TEENS. THERE IS AN OUTSIDE CHANCE OF SEEING A FEW
RECORDS FRI MORNING BUT WE WILL HAVE TO COOL TO OUR POTENTIAL. THE
BEST CHANCE TO SEE RECORDS LOOK TO BE GWO AND TVR WHERE THE RECORD
LOWS ARE 17 AND 21 RESPECTIVELY. THE RECORD LOW AT JAN IS 18 SO WE
WILL BE CLOSE BUT THAT MAY BE JUST OUT OF OUR REACH.

LL TEMPS WILL START TO WARM UP FRI AND INTO SAT BEFORE THE NEXT
FRONT COMES THROUGH SAT AFTN. THIS WILL ALLOW HIGHS TO BE WARMER
BOTH FRI AND SAT BUT WE SHOULD STILL BE WELL BELOW NORMAL. HIGHS ON
SAT MAY ACTUALLY OCCUR AROUND MIDDAY OVER MANY AREAS AS THE COLD
FRONT MOVES THROUGH. NOT EXPECTING ANY RAIN WITH THIS FRONT AS WE
WILL REMAIN QUITE DRY. THE NEXT CHANCE FOR RAIN LOOKS TO BE SOME
TIME EARLY TO MID NEXT WEEK. /CAB/

&&

.AVIATION...MAINLY MVFR CONDITIONS WITH PERIODS OF IFR WILL CONTINUE
THROUGH MUCH OF THE DAY. SHOWERS AND THUNDERSTORMS OVER EASTERN
PORTIONS OF THE AREA WILL MOVE OUT BY AROUND 11-14Z.  ANOTHER ROUND
OF SHOWERS AND THUNDERSTORMS WILL BEGIN TO MOVE INTO WESTERN
PORTIONS OF THE AREA BETWEEN 15-17Z AS THE COLD FRONT MOVES INTO THE
REGION FROM THE WEST.  WITH THIS SECOND ROUND OF SHOWERS AND
THUNDERSTORMS...THE BULK OF THE ACTIVITY WILL OCCUR OVER EASTERN
PORTIONS OF THE AREA (MAINLY AFFECTING GTR AND MEI...AND POSSIBLY
HBG). THIS REGION IS WHERE THE BEST INSTABILITY AND MOISTURE WILL BE
LOCATED.  ACTIVITY WILL BEGIN TO CALM DOWN OVER THIS AREA BETWEEN
20-22Z...LEAVING SHOWERS OVER THIS REGION THROUGH THE EVENING
HOURS.  CONDITIONS WILL BEGIN TO IMPROVE AS WE MOVE INTO THE EVENING
AND OVERNIGHT HOURS. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  32  43  26 /  50  12   0  11
MERIDIAN      71  34  44  26 /  89  19   0   6
VICKSBURG     62  33  42  28 /  38  10   0  13
HATTIESBURG   75  37  45  31 /  54   9   0  10
NATCHEZ       65  33  43  27 /  22   9   0  13
GREENVILLE    59  31  40  24 /  50  12   0  13
GREENWOOD     60  30  41  24 /  69  14   0  11

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

99/99
Hazardous weather outlook, Feb 12, 2:48 PM CST, 14 hours 39 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
132048-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
248 PM CST MON FEB 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND TUESDAY...

...THUNDERSTORMS...
SEVERE WEATHER WILL BE POSSIBLE FOR TONIGHT INTO TUESDAY. OVER
THE REGION WE ARE EXPECTING TWO ROUNDS OF SEVERE WEATHER. THE
FIRST ONE WILL OCCUR FOR TONIGHT. THE SECOND ROUND WILL OCCUR
DURING LATE TUESDAY MORNING INTO TUESDAY AFTERNOON ACROSS THE
NORTH AND EASTERN PORTIONS OF THE FORECAST AREA.

FOR THE FIRST ROUND A STRONG LOW PRESSURE SYSTEM WILL TRACK
NORTHEAST...JUST NORTH OF THE REGION TONIGHT INTO THE PREDAWN
HOURS TUESDAY. THIS WILL HELP TO DRAW NORTHWARD WARM AND MOIST
AIR. THIS WILL COMBINE WITH VERY COLD TEMPERATURES ALOFT
PROVIDING STEEP LAPSE RATES AND SUFFICIENT INSTABILITY FOR SEVERE
THUNDERSTORMS. A STRONG UPPER DISTURBANCE WILL ACCOMPANY THE LOW
PRESSURE SYSTEM AND PRODUCE THE TRIGGER TO GENERATE THESE STORMS.
AT THIS TIME THE PRIMARY RISK OF SEVERE WEATHER LOOKS TO BE
HAIL...SOME AS LARGE AS QUARTER TO GOLF BALL SIZE. HOWEVER
ISOLATED TORNADOES IN THE SOUTHWEST DURING THE NIGHT AND DAMAGING
WINDS ELSEWHERE IS NOT OUT OF THE QUESTION. AS FAR AS TIMING IS
CONCERNED...10 PM TO 3 AM IN THE DELTA REGION...2 AM TO 5 AM IN
THE NATCHEZ TRACE/INTERSTATE 55 CORRIDOR THEN 5 TO 8 AM IN THE
EAST. OVERALL...THE BEST CHANCE OF SEVERE WEATHER WILL BE ALONG
AND WEST OF INTERSTATE 55 WITH AND ENHANCED AREA ACROSS THE
PARISHES OF LOUISIANA SOUTH OF INTERSTATE 20.

THE SECOND ROUND OF SEVERE STORMS WILL BE POSSIBLE FROM 10 AM TO
4 PM TUESDAY AS COLDER TEMPERATURES ALOFT MOVE OVERHEAD AND THE
ACTUAL COLD FRONT CLASHES WITH 70 DEGREE AIR TEMPERATURES. ONLY A
PORTION OF THE FORECAST AREA WILL BE UNDER THE RISK WITH THE
SECOND ROUND OF SEVERE STORMS. AREAS ACROSS THE SOUTH WILL SEE A
LOW LEVEL CAP DEVELOP AND POSITIONED UNDERNEATH A STRONG JET
STREAM. AT THIS TIME AREAS NORTH AND EAST OF A GREENVILLE TO
JACKSON TO LAUREL LINE WILL BE UNDER THE PRIMARY RISK OF SEVERE
WEATHER. A MORE ENHANCED RISK WILL EXIST FOR AREAS EAST OF A
EUPORA TO FOREST LINE. THIS ENHANCED AREA WILL BE UNDER THE
GREATEST INSTABILITY AND IN A LOCATION WHERE STORMS WILL HAVE
TIME TO MATURE. MOST OF THE SEVERE WEATHER WILL BE IN THE FORM OF
QUARTER TO GOLFBALL SIZE HAIL. A SMALLER RISK WILL EXIST IN THE
FORM OF DAMAGING WINDS AND POSSIBLY EVEN A TORNADO IF THE LOW
LEVEL SHEAR CAN BECOME STRONGER.

EVERYONE IS URGED TO STAY ABREAST TO THE LATEST OUTLOOKS AND
STATEMENTS CONCERNING THE HAZARDOUS WEATHER EVENT.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL LIKELY BE NEEDED TONIGHT AND TUESDAY. OTHERWISE
ACTIVATION IS NOT ANTICIPATED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Feb 13, 3:21 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
321 AM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     TSTM WND DMG     2 N WESSON              31.73N 90.40W
02/13/2007                   COPIAH             MS   LAW ENFORCEMENT

            TREES DOWN REPORTED BY LINCOLN COUNTY S.O.

&&

BURSE
Local storm report, Feb 13, 3:28 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
328 AM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     HAIL             5 W BROOKHAVEN          31.58N 90.53W
02/13/2007  E0.25 INCH       LINCOLN            MS   LAW ENFORCEMENT

            SEVERAL REPORTS OF PEA SIZE HAIL REPORTED BY LINCOLN S.O.

&&

BURSE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 2:16 AM CSTSevere Thunderstorm WarningJANFranklin29 min
Feb 13, 2:37 AM CSTSevere Thunderstorm WarningJANCopiah, Lincoln38 min
Feb 13, 3:00 AM CSTSevere Thunderstorm WarningJANRankin, Simpson45 min
Feb 13, 3:33 AM CSTSevere Thunderstorm WarningJANLawrence, Lincoln42 min
Feb 13, 3:39 AM CSTSevere Thunderstorm WarningJANScott, Smith36 min
Feb 13, 3:48 AM CSTTornado WarningJANScott, Smith27 min
Feb 13, 4:06 AM CSTTornado WarningJANNewton39 min
Feb 13, 4:07 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Marion38 min
Feb 13, 4:15 AM CSTTornado WarningJANJefferson Davis27 min
Feb 13, 4:35 AM CSTTornado WarningJANForrest55 min
Feb 13, 4:40 AM CSTTornado WarningJANLauderdale50 min
Feb 13, 4:58 AM CSTSevere Thunderstorm WarningJANMarion37 min
Feb 13, 5:05 AM CSTTornado WarningJANKemper28 min
Feb 13, 5:20 AM CSTSevere Thunderstorm WarningJANClarke40 min
Feb 13, 5:46 AM CSTSevere Thunderstorm WarningJANForrest29 min
Feb 13, 3:09 PM CSTSevere Thunderstorm WarningJANKemper36 min
Feb 13, 3:19 PM CSTSevere Thunderstorm WarningJANLowndes41 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.